Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had miscarriage, taken pregesterone and HCG hormone. Have cyst, bleeding. Is everything normal?

Hi dic,i m 26. Yr old .i miscarried a 11 week baby 4months ago.i was on progesterone and humangonadotrophic hormone coz my test line was dim and. there was spotting a bit.after d&c iwas found cmv positive i took medication for that.i did not mensurate till 3 months after that.then i took meprate for period and doc said i also have cyst .then next month i spotted and there was bled two days everything normal.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, CMV infections are known to cause miscarriages and foetal birth defects. This infection was most likely the cause of your miscarriage. It takes variable periods of time for periods to regularise after an abortion due to hormonal imbalances so resumption of cycles is not of concern. If your ovarian cyst is more than 2 cm consult your gynaec.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor